# SDR CA040503013

- Difficulty date: April 29, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Curtis C46DCURTIS
- Aircraft time: 21,564 hours
- Engine: Pwa R280051M1
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Inoperative
- Component: Cylinder, Pwa
- Component part number: 136919
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, RT ENGINE STARTED TO BACKFIRE, THE CREW LANDED AND RETURNED TO HANGER WITHOUT INCIDENT.
